# SDR CA080722007

- Difficulty date: July 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC6
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5700 · Wing Structure
- Part: Bushing
- Part number: C6FSM244335
- Condition: Missing
- Location: Wing Lug
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BUSHINGS MISSING FROM WING PICKUP LUGS ON ORIGINAL FRAMES INSTALLED IN ACFT.
